It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board


Eating Disorder Recovery Board Index


Hey
Well, I don't know for sure but it sounds like a reaction to the cold turkey withdrawal of the laxatives. I know that when I was in the hospital for my ED there was someone else there for the same thing. She had been abusing laxatives and they were weaning her off. Odds are you are having a reaction to not taking any. Laxatives basically get rid of all the water inside your intestines. So you are probably bloated and what not because your body is not used to all the water it has in it now that there are no laxatives getting rid of it.
It's good that you got off the laxatives but odds are this feeling is because you went cold turkey. Do you have a doc or therapist that knows about your ED? You could always ask.

Lauren





All times are GMT -7. The time now is 06:25 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!